# SDR AALA201807029023

- Difficulty date: June 8, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 261DF,  FRAMES 66 TO 68, Y765 TO -Y765.   REPLACED THE FLOOR PANEL IAW EA 281543, SRM 53-02-00-300-011.
